# SDR DXTA2010031904041

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 1,240 hours, 755 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 99144558
- Part serial: 0146CSW
- Condition: Faulty
- Location: Nlg
- Part time: 2,089 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR GREEN DOWN INDICATOR REMAINED ILLUMINATED AFTER GEAR HANDLE MOVED TO RETRACT POSITION.  RED UNSAFE LIGHT LIGHT REMAINED ILLUMINATED, BOTH MAIN GEAR LIGHTS EXTINGUISHED.  GEAR WAS THEN SELECTED TO THE EXTEND POSITION, NORMAL EXTENSION OCCURED.   R & R NOSE STEERING UNIT IAW MM 32-50-00.  ALL OPS AND LEAK CHECKS GOOD.
